# SDR UPS07849518

- Difficulty date: March 5, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 76,536 hours, 27,025 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Splice
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CRACK AT NR 4 ALT LWR FRONT SPLICE PLATE BETWEEN XRS 428 AND XRS 463.  REMOVED CRACKED SPLICE FITTING AT NR 4 ALT TANK LWR FRONT SPAR CAP BETWEEN XRS 428-XRS 463 IAW SRM 51-01-20D.  FABRICATED AND INSTALLED REPAIR SPLICE FITTING IAW DWG 3644046, AND SRM 51-03-02, 51-01-20D.
